# SDR J7SA20160724001

- Difficulty date: July 24, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N570FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20527
- Aircraft time: 1,843 hours, 1,144 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DIVERTED, DUE TO RT ENGINE OIL PRESSURE DROPPING TO 0 WITH RED CAS MESSAGE OF, RT ENGINE OIL PRESS LOW, IN FLIGHT.  CREW SHUTDOWN THE RT ENGINE IN FLIGHT AND DECLARED AN EMERGENCY.  ACFT LANDED WITHOUT INCIDENT.  REPLACED RT OIL PUMP DUE TO OIL PUMP SHAFT BEING FOUND BROKEN DURING PRE-SOAP INSPECTION.  OPS AND LEAK CHECK GOOD.
